Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 11, 2012, 2:27 PM EDT for Crisp County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2012, 2:27 PM EDT (18:27 UTC)
- Expired
- Jul 11, 2012, 3:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
County Crisp County, GA
The radar
The Robins AFB radar (KJGX), 99 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1368 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 785 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
686
WWUS82 KFFC 111827
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
227 PM EDT WED JUL 11 2012
GAZ106-111900-
227 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CRISP COUNTY UNTIL 300 PM EDT...
AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FORT EARLY TO 5 MILES SOUTHWEST OF
HATLEY...MOVING NORTH AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CRISP COUNTY THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE ARABI...FORT EARLY...RAINES...HATLEY...WENONA...
EAST CRISP...GEORGIA VETERANS MEMORIAL STATE PARK...TREMONT AND
CORDELE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3183 8388 3184 8394 3185 8395 3190 8394
3193 8392 3203 8396 3203 8361 3181 8361
3180 8362 3180 8380
TIME...MOT...LOC 1827Z 179DEG 8KT 3185 8387 3184 8365
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 11, 2:01 PM EDT, 26 minutes earlier.
Area forecast discussion, Jul 11, 2:01 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 201 PM EDT WED JUL 11 2012 .PREV DISCUSSION... UPDATE... /ISSUED 1055 AM EDT WED JUL 11 2012/ SOME CHANGES TO THE FORECAST TO INCREASE POPS ACROSS THE NORTH BASED ON CURRENT RADAR TRENDS. IN ADDITION...CLOUD COVERAGE ACROSS NORTH GEORGIA IS LIMITING OUR INSTABILITY SO HAVE LIMITED THUNDER CHANCES TO JUST A SLIGHT CHANCE THROUGH 18Z. SOUTHERN EDGE OF CLOUDS HAS LIFTED NORTHWARD SLIGHTLY BUT STARTING TO SEE SOME OF THE BREAKS NEAR THE EDGES FILL IN. STILL EXPECTING THUNDERSTORMS THIS AFTERNOON AGAIN...BUT MAY BE A LITTLE OF A DELAYED START OF TS ACROSS THE NORTH WITH EXTENSIVE CLOUD COVERAGE. ISOLATED SEVERE STORMS ARE STILL POSSIBLE AGAIN THIS AFTERNOON AND EVENING...HOWEVER WITH INSTABILITY EXPECTED TO BE LESS TODAY ACROSS THE NORTHERN HALF OF THE CWA...SEVERE MAY BE LESS WIDESPREAD THAN YESTERDAY. 11 SHORT TERM /TODAY THROUGH THURSDAY/... /ISSUED 411 AM EDT WED JUL 11 2012/ AS THE UPPER TROUGH LIFTS NORTH OF NEW ENGLAND... A WEAK UPPER RIDGE WILL BUILD INTO THE AREA OFF THE SE COAST. THE NEARLY STATIONARY FRONT WILL CONTINUE TO LINGER NEAR NORTH GA THROUGH THE SHORT TERM AND PROGGED RH FIELDS AND FCST SOUNDING ANALYSIS INDICATE AMPLE MOISTURE ABOUND...THEREFORE WILL CONTINUE TO HAVE LIKELY TO CHANCE POPS ACROSS THE FORECAST AREA DURING THE AFTERNOON AND EVENINGS TIMES. GREATEST CHANCE WILL MAINLY BE IN THE NORTH. BASED ON TRENDS OVER THE PAST SEVERAL DAYS... CONVECTIVE INITIATION CAN BE EXPECTED AROUND 18Z THAT CONTINUES TO DEVELOP WELL PAST SUNSET UNTIL NEAR 06Z. SUCH DIURNALLY DRIVEN CONVECTION IN A DECENTLY UNSTABLE AND WEAK-SHEARED ENVIRONMENT WILL HAVE THE MAIN THREATS OF SMALL HAIL...GUSTY WINDS...AND HEAVY DOWNBURST RAINFALL. ISOLATED SEVERE STORMS ARE AGAIN POSSIBLE BOTH TODAY AND THURSDAY. GUIDANCE CONTINUES TO DIFFER GREATLY IN QPF...ESPECIALLY THROUGH TONIGHT. HPC LOOKS LIKE A GOOD COMPROMISE WITH TOTALS RANGING FROM UP TO AN INCH NORTH TO A QUARTER OF AN INCH SOUTH THROUGH TONIGHT. AN ADDITIONAL WIDESPREAD HALF INCH OF RAINFALL IS ALSO POSSIBLE THURSDAY PRIOR TO THE EVENING PERIOD. FLOODING IS NOT A CONCERN ATTM...HOWEVER ISOLATED FLASH FLOODING DUE TO HEAVY RAINFALL WITHIN THUNDERSTORMS IS POSSIBLE. FOR TEMPS...THE WARMER MAV GUIDANCE LOOKS TO BE MORE ON TRACK SO STUCK CLOSE TO THIS WITH MINOR TWEAKS. COOLER HIGHS ARE ON TAP FOR MUCH OF THE AREA WITH THE INCREASE IN CLOUD COVER. MID TO UPPER 80S CAN BE EXPECTED FOR MUCH OF THE NORTH AND CENTRAL PORTION...WITH LOW 90S IN THE SOUTH. BAKER LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... /ISSUED 411 AM EDT WED JUL 11 2012/ UPPER TROUGH OVER THE LOWER MISSISSIPPI VALLEY PERSISTING INTO THE END OF THE WEEK WITH SHORT WAVE ENERGY MOVING THROUGH IT. THIS MAY CONTINUE TO ENHANCE CONVECTION MAINLY NORTH GEORGIA SO HAVE KEPT LIKELY POPS FOR THAT AREA THROUGH FRIDAY...WITH CHANCE ELSEWHERE. AFTER THAT THE UPPER RIDGE BUILDS WESTWARD FROM THE ATLANTIC...PUSHING AXIS OF BEST MOISTURE NORTHWARD INTO THE OHIO VALLEY. HOWEVER...THERE WILL STILL BE A MOIST SOUTHEAST FLOW FROM THE ATLANTIC. HAVE GRADUALLY TRIMMED POPS BACK ACROSS THE CWA FOR THE REMAINDER OF THE PERIOD FOR A MORE DIURNAL PATTERN. 41 && .AVIATION... 18Z UPDATE... CONVECTION HAS ALREADY STARTED DEVELOPING ACROSS THE AREA AND TAF SITES COULD SEE CONVECTION ANYTIME NOW...HOWEVER BEST CHANCES AT THE TAF SITES APPEAR TO BE IN THE 22 TO 02Z TIME FRAME. CONVECTION WILL LAST INTO THE OVERNIGHT HOURS. SMALL CHANCE OF SHRA/TSRA AGAIN IN THE MORNING BUT BEST CHANCES APPEAR TO BE AGAIN IN THE AFTERNOON ON THURSDAY. WIND DIRECTION CONFIDENCE IS VERY LOW. IN GENERAL LIGHT WEST WINDS SHOULD BECOME EASTERLY LATE THIS EVENING INTO TONIGHT BUT NO GOOD GUIDANCE ON WHEN THIS WILL OCCUR. IN ADDITION OUTFLOWS FROM TSRA THIS AFTERNOON MAY ALSO CAUSE SOME VRB WINDS. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON CIGS AND VSYBS EXCEPT MEDIUM IN TSRA AND IFR CIGS TOMORROW MORNING. LOW CONFIDENCE ON WIND DIRECTION. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 89 70 85 69 / 60 50 60 60 ATLANTA 87 70 85 70 / 50 50 60 60 BLAIRSVILLE 81 67 78 68 / 70 60 80 60 CARTERSVILLE 86 70 83 71 / 70 70 70 60 COLUMBUS 92 71 89 72 / 40 40 50 40 GAINESVILLE 85 69 82 69 / 60 60 70 60 MACON 93 71 91 72 / 40 40 50 50 ROME 86 70 83 71 / 70 70 80 60 PEACHTREE CITY 88 69 85 69 / 50 50 50 50 VIDALIA 96 74 93 74 / 30 40 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...11 SHORT TERM...BAKER LONG TERM....41 AVIATION...11
Hazardous weather outlook, Jul 11, 4:31 AM EDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 431 AM EDT WED JUL 11 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-120845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 431 AM EDT WED JUL 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A WEAK SURFACE BOUNDARY WILL LINGER ACROSS NORTH GEORGIA THROUGH TONIGHT WHILE AN UPPER LEVEL LOW REMAINS OVER THE LOWER MISSISSIPPI RIVER VALLEY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE LARGE HAIL... 60 MPH WIND GUSTS AND FREQUENT LIGHTNING. HEAVY RAIN IS ALSO POSSIBLE. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL BE THIS AFTERNOON THROUGH TONIGHT. .DISCUSSION... THE SURFACE BOUNDARY AND THE UPPER LOW WILL COMBINE TO PRODUCE MODERATE INSTABILITY AND ABUNDANT MOISTURE FOR SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. WITH CAPES INCREASING TO 2500 TO 3000...ISOLATED SEVERE STORMS ARE POSSIBLE JUST ABOUT ANYWHERE IN NORTH AND CENTRAL GEORGIA. THE MAIN THREAT WILL BE DAMAGING WINDS. PEA TO QUARTER SIZED HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY. DUE TO A PERSISTENT SURFACE BOUNDARY...THUNDERSTORMS WILL BE MORE NUMEROUS ACROSS NORTH GEORGIA THROUGH THE PERIOD...AND THERE REMAINS THE THREAT OF ISOLATED SEVERE STORMS ACROSS THE ENTIRE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, Jul 11, 9:12 AM EDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
912 AM EDT WED JUL 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG EASTMAN 32.20N 83.18W
07/10/2012 DODGE GA 911 CALL CENTER
6 TO 8 TREES DOWN...MAINLY IN THE EASTMAN AREA.
&&
17Special weather statement, Jul 11, 2:16 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
216 PM EDT WED JUL 11 2012
GAZ084-111845-
216 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WILKINSON COUNTY UNTIL 245 PM EDT...
AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM IVEY TO NICKLESVILLE...MOVING EAST AT 5
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WILKINSON COUNTY THROUGH 245 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE IVEY...ALLENTOWN...GORDON...IRWINTON...
NICKLESVILLE...MCINTYRE AND TOOMSBORO. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3270 8296 3259 8323 3290 8341 3298 8321
3297 8317 3300 8316 3301 8313 3298 8312
3294 8307 3287 8304 3283 8297 3277 8296
3274 8294
TIME...MOT...LOC 1816Z 278DEG 5KT 3291 8328 3283 8320
3276 8310Special weather statement, Jul 11, 2:27 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
227 PM EDT WED JUL 11 2012
GAZ106-111900-
227 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CRISP COUNTY UNTIL 300 PM EDT...
AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FORT EARLY TO 5 MILES SOUTHWEST OF
HATLEY...MOVING NORTH AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CRISP COUNTY THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE ARABI...FORT EARLY...RAINES...HATLEY...WENONA...
EAST CRISP...GEORGIA VETERANS MEMORIAL STATE PARK...TREMONT AND
CORDELE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3183 8388 3184 8394 3185 8395 3190 8394
3193 8392 3203 8396 3203 8361 3181 8361
3180 8362 3180 8380
TIME...MOT...LOC 1827Z 179DEG 8KT 3185 8387 3184 8365The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 8:02 PM EDT | Special Weather Statement | FFC | Jasper | 43 min |
| Jul 10, 8:06 PM EDT | Special Weather Statement | FFC | Hancock | 39 min |
| Jul 10, 8:09 PM EDT | Special Weather Statement | FFC | Dodge, Wilcox | 51 min |
| Jul 10, 8:13 PM EDT | Special Weather Statement | FFC | Gordon | 32 min |
| Jul 10, 8:14 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 31 min |
| Jul 10, 8:24 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 51 min |
| Jul 10, 8:32 PM EDT | Special Weather Statement | FFC | Crawford | 43 min |
| Jul 10, 8:36 PM EDT | Special Weather Statement | FFC | Clayton | 39 min |
| Jul 10, 8:38 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Oconee, Oglethorpe | 37 min |
| Jul 10, 8:39 PM EDT | Special Weather Statement | FFC | Banks | 36 min |
| Jul 10, 8:48 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 42 min |
| Jul 10, 8:52 PM EDT | Special Weather Statement | FFC | Warren | 38 min |
| Jul 10, 8:54 PM EDT | Special Weather Statement | FFC | Coweta, Douglas | 51 min |
| Jul 10, 9:37 PM EDT | Special Weather Statement | FFC | Putnam | 38 min |
| Jul 10, 9:46 PM EDT | Special Weather Statement | FFC | Douglas | 44 min |
| Jul 10, 10:18 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 57 min |
| Jul 10, 11:18 PM EDT | Special Weather Statement | FFC | Forsyth | 42 min |
| Jul 10, 11:40 PM EDT | Special Weather Statement | FFC | Forsyth | 50 min |
| Jul 11, 2:16 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| Jul 11, 2:22 PM EDT | Severe Thunderstorm Warning | FFC | Wilkinson | 38 min |
| Jul 11, 2:36 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Warren | 24 min |
| Jul 11, 2:51 PM EDT | Special Weather Statement | FFC | Dooly, Sumter | 24 min |
| Jul 11, 2:57 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| Jul 11, 3:15 PM EDT | Special Weather Statement | FFC | Glascock | 30 min |
| Jul 11, 3:19 PM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Jul 11, 3:41 PM EDT | Special Weather Statement | FFC | Butts | 34 min |
| Jul 11, 4:07 PM EDT | Special Weather Statement | FFC | Butts | 23 min |
| Jul 11, 4:09 PM EDT | Special Weather Statement | FFC | Johnson | 36 min |
| Jul 11, 4:11 PM EDT | Special Weather Statement | FFC | Lamar | 34 min |
| Jul 11, 4:22 PM EDT | Special Weather Statement | FFC | Dodge | 23 min |
| Jul 11, 4:26 PM EDT | Special Weather Statement | FFC | Jefferson | 34 min |
| Jul 11, 5:07 PM EDT | Special Weather Statement | FFC | Wilkes | 23 min |
| Jul 11, 5:22 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 23 min |
| Jul 11, 5:25 PM EDT | Special Weather Statement | FFC | Laurens | 20 min |
| Jul 11, 5:39 PM EDT | Special Weather Statement | FFC | Dodge, Emanuel, Laurens, Montgomery, Telfair, Toombs and 2 more | 36 min |
| Jul 11, 5:45 PM EDT | Special Weather Statement | FFC | Bleckley | 30 min |
| Jul 11, 6:07 PM EDT | Special Weather Statement | FFC | Emanuel, Laurens, Montgomery, Toombs, Treutlen, Wheeler | 38 min |
| Jul 11, 6:12 PM EDT | Special Weather Statement | FFC | Houston | 33 min |
| Jul 11, 6:19 PM EDT | Special Weather Statement | FFC | Bleckley | 26 min |
| Jul 11, 6:40 PM EDT | Special Weather Statement | FFC | Houston | 20 min |
| Jul 11, 6:41 PM EDT | Special Weather Statement | FFC | Treutlen, Wheeler | 19 min |
| Jul 11, 6:52 PM EDT | Special Weather Statement | FFC | Twiggs | 23 min |
| Jul 11, 7:05 PM EDT | Special Weather Statement | FFC | Crawford | 25 min |
| Jul 11, 7:08 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Laurens, Treutlen, Wheeler | 7 min |
| Jul 11, 7:13 PM EDT | Special Weather Statement | FFC | Telfair | 17 min |
| Jul 11, 7:17 PM EDT | Special Weather Statement | FFC | Johnson, Laurens, Treutlen | 13 min |
| Jul 11, 7:27 PM EDT | Special Weather Statement | FFC | Johnson, Laurens, Treutlen | 33 min |
| Jul 11, 7:38 PM EDT | Special Weather Statement | FFC | Dodge, Telfair | 7 min |
| Jul 11, 7:45 PM EDT | Special Weather Statement | FFC | Dodge | 30 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.